de Tilière Béatrice - CV

CEREMADE

de Tilière Béatrice

Professeur des universités

Biographie

oracle.sql.CLOB@2d8f6e

Publications

BU Paris-Dauphine

Articles

Boutillier C., de Tilière B., Raschel K. (2019), The Z-invariant Ising model via dimers, Probability Theory and Related Fields, vol. 174, n°1-2, p. 235-305

Boutillier C., de Tilière B., Raschel K. (2017), The Z-invariant massive Laplacian on isoradial graphs, Inventiones Mathematicae, vol. 208, n°1, p. 109-189

de Tilière B. (2016), Critical Ising model and spanning trees partition functions, Annales Henri Poincaré, vol. 52, n°3, p. 1382-1405

de Tilière B. (2016), Bipartite dimer representation of squares of 2d-Ising correlations, Annales de l’Institut Henri Poincaré D, vol. 3, n°2, p. 121-138

de Tilière B. (2014), Principal minors Pfaffian half-tree theorem, Journal of Combinatorial Theory, Series A, vol. 124, n°May 2014, p. 1-40

Boutillier C., de Tilière B. (2014), Height representation of XOR-Ising loops via bipartite dimers, Electronic Journal of Probability, vol. 19, p. 1-33

de Tilière B. (2013), From Cycle Rooted Spanning Forests to the Critical Ising Model: an Explicit Construction, Communications in Mathematical Physics, vol. 319, n°1, p. 69-110

Boutillier C., de Tilière B. (2011), The Critical Z-Invariant Ising Model via Dimers: Locality Property, Communications in Mathematical Physics, vol. 301, n°2, p. 473-516

Boutillier C., de Tilière B. (2010), The critical Z-invariant Ising model via dimers: the periodic case, Probability Theory and Related Fields, vol. 147, n°3-4, p. 379-413

Boutillier C., de Tilière B. (2009), Loops statistics in the toroidal honeycomb dimer model, Annals of Probability, vol. 37, n°5, p. 1747-1777

Bolthausen E., Caravenna F., de Tilière B. (2009), The quenched critical point of a diluted disordered polymer model, Stochastic Processes and their Applications, vol. 119, n°5, p. 1479-1504

de Tilière B. (2007), Quadri-tilings of the Plane, Probability Theory and Related Fields, vol. 137, n°3-4, p. 487-518

de Tilière B. (2007), Partition function of periodic isoradial dimer models, Probability Theory and Related Fields, vol. 138, n°3-4, p. 451-462

de Tilière B. (2007), Scaling limit of isoradial dimer models and the case of triangular quadri-tilings, Annales Henri Poincaré, vol. 43, n°6, p. 729-750

Chapitres d'ouvrage

Boutillier C., de Tilière B. (2012), Statistical Mechanics on Isoradial Graphs, in Jean-Dominique Deuschel, Barbara Gentz, Wolfgang König, Max von Renesse, Michael Scheutzow, Uwe Schmock, Probability in Complex Physical Systems Springer, p. 512

Retour à la liste